Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Recurring acne vulgaris, all testts and hormonal examinations are normal. No improvement with medicines. How can I cure it?

acne vulgaris .i have this problem from round 7 to 8 years.have taken treatments from 2 to 3 dermatologists for 2 to 3 yrs continuously. bt no is is very damaged.had all kind of tests including harmonal examination.all is normal. have regular menses.doctors have prescribed heavy medicines including vit A injections . bt no significant improvement. age 22. plz help
Asked On : Sat, 23 Jun 2012
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
You may be having recalcitrant type of acne on your face which is resistent to normal treatment . You need oral Retinoid (vit A) like ISOTRETINOIN 20 mg for atleast 2 months initially after checking blood tryglycerides and liver function tests which should be normal before starting therapy and most importantly you must not be pregnant or getting pregnant even after stopping treatment for 2 month since it is a potential teratogenic drug.
Answered: Sun, 24 Jun 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor